Matches in DBpedia 2016-04 for { <https://www.worldcat.org/ISSN/0970-1249> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- 0970-1249 first1 "Brian".
- 0970-1249 isCitedBy Chevalleys_structure_theorem.
- 0970-1249 issn "0970-1249".
- 0970-1249 issue "1".
- 0970-1249 journal "Journal of the Ramanujan Mathematical Society".
- 0970-1249 last1 "Conrad".
- 0970-1249 mr "1906417".
- 0970-1249 pages "1–18".
- 0970-1249 title "A modern proof of Chevalley's theorem on algebraic groups".
- 0970-1249 url chev.pdf.
- 0970-1249 volume "17".
- 0970-1249 year "2002".